# SDR SWAA2022041893490

- Difficulty date: April 12, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 47,209 hours, 30,456 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Out Of Balance
- Location: #1 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECURRING FUEL IMBALANCE OF 380 LBS EVERY 30 MIN WAS OBSERVED. NO. 2 FUEL TANK QUANTITY DROPPED BELOW THE NO. 1 FUEL TANK QUANTITY AT THIS RATE. CROSSFED TO CORRECT THE IMBALANCE. CONTROL... ...COLUMN DEFLECTION WAS NOTED DURING THE IMBALANCE. NO 1 ENGINE FUEL FLOW AVERAGED 20 PPH HIGHER THAN NO. 2 ENGINE. AFTER SHUTDOWN AT GATE TOTAL FUEL USED PLUS FUEL REMAINING WAS APPROX. 400 MLBS LESS THAN WE STARTED WITH AT DEPARTURE. / [01] C/W FQIS BITE PER FIM 28-41-801 FOUND NO FAULTS. C/W FUEL CROSS FEED VALVE TEST PER 28-22-00 FOUND NO FAULTS. VERIFIED FUEL QTY INDICATORS WITH STICKS FOUND NO FAULTS. CONFIRMED THERE WAS NO EVIDENCE OF AN EXTERNAL FUEL LEAK. AS PER 5-51-48 NO CONDITIONAL INSPECTION REQUIRED.
